On the inheritance of the strongly -extending property


KARA Y., TERCAN A.

COMMUNICATIONS IN ALGEBRA, vol.45, no.8, pp.3627-3635, 2017 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 8
  • Publication Date: 2017
  • Doi Number: 10.1080/00927872.2016.1243245
  • Journal Name: COMMUNICATIONS IN ALGEBRA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.3627-3635

Abstract

In this article, we focus on modules with the property that every projection invariant submodule is essential in a fully invariant direct summand. In contrast to -extending condition, it is shown that the former property is inherited by direct summands and Morita invariant. An application of our results yields that the endomorphism ring of a free module enjoys the property. Moreover, we characterize generalized triangular matrix rings with the aforementioned property and apply to somewhat special cases.